# SDR ASAA1148906

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69353599
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT BAFFLE CLIP CRACKED BS 947.  REMOVED CRACKED CLIP FABRICATED TREATED PRIMED TOP COATED AND INSTALLED NEW CLIP IAW B737 400 SRM 51 40 02.
